VOL. 14 · NO. 2 | 1962
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 14 (2), (1962)
No abstract available
Articles
Masafumi Okumura
Tohoku Math. J. (2) 14 (2), 135-145, (1962) DOI: 10.2748/tmj/1178244168
KEYWORDS: 53.52
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 14 (2), 146-155, (1962) DOI: 10.2748/tmj/1178244169
KEYWORDS: 53.72
No abstract available
Shun-ichi Tachibana, Masafumi Okumura
Tohoku Math. J. (2) 14 (2), 156-161, (1962) DOI: 10.2748/tmj/1178244170
KEYWORDS: 53.80
No abstract available
Yoji Hatakeyama
Tohoku Math. J. (2) 14 (2), 162-166, (1962) DOI: 10.2748/tmj/1178244171
KEYWORDS: 53.72
No abstract available
Shigeo Sasaki, Chen-jung Hsu
Tohoku Math. J. (2) 14 (2), 167-176, (1962) DOI: 10.2748/tmj/1178244172
KEYWORDS: 53.52
No abstract available
Shun-ichi Tachibana, Satoshi Kotô
Tohoku Math. J. (2) 14 (2), 177-186, (1962) DOI: 10.2748/tmj/1178244173
KEYWORDS: 53.35
No abstract available
Jun Tomiyama
Tohoku Math. J. (2) 14 (2), 187-204, (1962) DOI: 10.2748/tmj/1178244174
KEYWORDS: 46.65
No abstract available
Yukitoshi Hinohara
Tohoku Math. J. (2) 14 (2), 205-211, (1962) DOI: 10.2748/tmj/1178244175
KEYWORDS: 13.40, 16.00
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 14 (2), 212-216, (1962) DOI: 10.2748/tmj/1178244176
KEYWORDS: 42.06
No abstract available
Noboru Suzuki
Tohoku Math. J. (2) 14 (2), 217-232, (1962) DOI: 10.2748/tmj/1178244177
KEYWORDS: 46.65
No abstract available
Back Matter
Tohoku Math. J. (2) 14 (2), (1962)
No abstract available
Back to Top